Comptes Rendus
Logique
Quelques remarques sur les corps D-valués
[Some remarks on D-valued fields]
Comptes Rendus. Mathématique, Volume 343 (2006) no. 11-12, pp. 689-694.

We prove a Hilbert's Seventeenth problem theorem and an approximation theorem in the style of Greenberg in the case of discrete D-valued fields in the sense of T. Scanlon.

On prouve un théorème sur le 17ème problème d'Hilbert et un théorème d'approximation à la Greenberg dans le cas des corps D-valués discrets dans le sens de T. Scanlon.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.10.025
Nicolas Guzy 1

1 Université Mons-Hainaut, 20, place du Parc, BE-7000 Mons, Belgique
@article{CRMATH_2006__343_11-12_689_0,
     author = {Nicolas Guzy},
     title = {Quelques remarques sur les corps {\protect\emph{D}-valu\'es}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {689--694},
     publisher = {Elsevier},
     volume = {343},
     number = {11-12},
     year = {2006},
     doi = {10.1016/j.crma.2006.10.025},
     language = {fr},
}
TY  - JOUR
AU  - Nicolas Guzy
TI  - Quelques remarques sur les corps D-valués
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 689
EP  - 694
VL  - 343
IS  - 11-12
PB  - Elsevier
DO  - 10.1016/j.crma.2006.10.025
LA  - fr
ID  - CRMATH_2006__343_11-12_689_0
ER  - 
%0 Journal Article
%A Nicolas Guzy
%T Quelques remarques sur les corps D-valués
%J Comptes Rendus. Mathématique
%D 2006
%P 689-694
%V 343
%N 11-12
%I Elsevier
%R 10.1016/j.crma.2006.10.025
%G fr
%F CRMATH_2006__343_11-12_689_0
Nicolas Guzy. Quelques remarques sur les corps D-valués. Comptes Rendus. Mathématique, Volume 343 (2006) no. 11-12, pp. 689-694. doi : 10.1016/j.crma.2006.10.025. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2006.10.025/

[1] L. Bélair Fonctions rationnelles aux différences à valeurs entières dans les vecteurs de Witt, C. R. Acad. Sci. Paris, Ser. I., Volume 339 (2004), pp. 83-86

[2] L. Bélair Equations aux différences dans les vecteurs de Witt, C. R. Acad. Sci. Paris, Ser. I, Volume 340 (2005), pp. 99-102

[3] L. Bélair Approximation for Frobenius algebraic equations in Witt vectors http://www.math.uqam.ca (préprint disponible électroniquement à)

[4] J. Becker; J. Denef; L. Lipshitz; L. van den Dries Ultraproducts and approximation in local rings, Invent. Math., Volume 51 (1979), pp. 189-203

[5] L. Bélair, A. Macintyre, T. Scanlon, Model theory of Witt vectors with Frobenius, préprint

[6] M.J. Greenberg Rational points in henselian discrete valuation rings, Publ. Math. IHES, Volume 31 (1966), pp. 59-64

[7] D. Haskell; Y. Yaffe Gangzstellensatz in theories of valued fields http://www.math.mcmaster.ca (préprint disponible électroniquement à)

[8] B. Jacob A Nullstellensatz for R((t)), Comm. Algebra, Volume 8 (1980), pp. 1083-1094

[9] S. Kochen Integral valued rational functions over the p-adic numbers: a p-adic analogue of the theory of real fields, Proc. Symposia Pure Math., vol. XII, American Mathematical Society, 1969, pp. 57-73

[10] T. Scanlon A model complete theory of D-valued fields, J. Symb. Logic, Volume 65 (2000) no. 4, pp. 1758-1784

[11] T. Scanlon Quantifier elimination for the relative Frobenius, Saskatoon, SK, 1999 (Fields Inst. Commun.), Volume vol. 33 (1999), pp. 323-352

Cited by Sources:

Comments - Policy


Articles of potential interest

Équations aux différences dans les vecteurs de Witt

Luc Bélair

C. R. Math (2005)


Note sur les corps différentiellement clos valués

Nicolas Guzy

C. R. Math (2005)


Fonctions rationnelles aux différences à valeurs entières dans les vecteurs de Witt

Luc Bélair

C. R. Math (2004)